# SDR YENA20111220399

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 16,684 hours, 10,121 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 341D8001503
- Part serial: 0731
- Condition: Failed
- Location: Nr 1
- Part time: 5,375 hours, 3,225 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8 JFK-BUF, CREW DECLARED EMERGENCY AND AIRCRAFT RETURN TO JFK DUE TO ENG 1 FUEL LOW PRESSURE.  ACCOMPLISHED FIM TASK 73-31-00-810-803A.  REMOVED AND REPLACED ENG NR 1 LOW FUEL PRESSURE SWITCH PER AMM EMM 71-00-73-050-801.  OPS CHECK OK.  NO LEAKS NOTED AFTER ENG NR 1 NORMAL START / RUN PER AMM 72-00-00.
